Vaginal Discharge

Hi! I am pregnant currently 30weeks have a problem of recurrent yeast infection. I used canesten-1 got cured, discharge again started in a months time and again used canesten-1 but this time not cured. Doctor suggested to use gynotravogen got cured for the time being and in less than a month discharge started again and was prescribed gynotravogen again. This second time usage didn't cure me. Now, doctor said discharge has greyish tint and prescribed me fluconazole 150mg one dose alongwith Fermalac vaginal. I read fluconazole is not safe during first trimester and i was concerned if it may cause harm to the fetus in third trimester too but took it anyway and started using fermalac. Its been 4days that i m using fermalac. Discharge and swelling eased for two days but now a yellowish discharge is here. May i quit using fermalac if I feel that its causing discharge or should i be completing the 10day course? Is it pregnancy safe?? Thanks in advance!

dr-rukhsana-tariq-gynecologist-karachi

MBBS, MCPS | Karachi

review-img 23 Positive Reviews

Complete what u started

dr-mahham-janjua-gynecologist-lahore

MBBS, FCPS (Obstetrician & Gynaecologist) | Lahore

review-img 17 Positive Reviews

You need to be examined and need certain blood tests to decide y u are having recurrent infection for appointment you can contact 042-32591427, Mr khurram

Member
Patient

Post Owner


Thanks.. Is Mr, Khurram going to examine me??

1 year ago

Dr. Mahham Janjua
Dr. Mahham Janjua - Gynecologist

MBBS, FCPS (Obstetrician & Gynaecologist) | Lahore | Book Appointment

review-img 17 Positive Reviews

No he is just receptionist u wil be examined by consultant you are booking for and by me if you book my appointment

1 year ago